Optimization Online


Stability Analysis of Two Stage Stochastic Mathematical Programs with Complementarity Constraints via NLP-Regularization

Yongchao Liu(googleliu0717***at***yahoo.com.cn)
Huifu Xu(h.xu***at***soton.ac.uk)
Gui-Hua Lin(lin_g_h***at***yahoo.com.cn)

Abstract: This paper presents numerical approximation schemes for a two stage stochastic programming problem where the second stage problem has a general nonlinear complementarity constraint: first, the complementarity constraint is approximated by a parameterized system of inequalities with a well-known regularization approach (SIOPT, Vol.11, 918-936) in deterministic mathematical programs with equilibrium constraints; the distribution of the random variables of the regularized two stage stochastic program is then approximated by a sequence of probability measures. By treating the approximation problems as a perturbation of the original (true) problem, we carry out a detailed stability analysis of the approximated problems including continuity and local Lipschitz continuity of optimal value functions, and outer semicontinuity and continuity of the set of optimal solutions and stationary points. A particular focus is given to the case when the probability distribution is approximated by the empirical probability measure which is known as sample average approximation.

Keywords: SMPCC, NLP-regularization, MPEC-MFCQ, stability analysis, sample average approximation

Category 1: Stochastic Programming

Category 2: Complementarity and Variational Inequalities


Download: [PDF]

Entry Submitted: 03/21/2010
Entry Accepted: 03/21/2010
Entry Last Modified: 03/21/2010

Modify/Update this entry

  Visitors Authors More about us Links
  Subscribe, Unsubscribe
Digest Archive
Search, Browse the Repository


Coordinator's Board
Classification Scheme
Give us feedback
Optimization Journals, Sites, Societies
Mathematical Programming Society